# SDR AALA201812139002

- Difficulty date: December 10, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 53,439 hours, 31,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD AN ODOR EVENT PRIOR TO FLIGHT. THE AIRCRAFT WAS GROUNDED. TROUBLESHOOT CABIN AIR QUALITY IAW TC 26L00021001.    COMPLIED WITH TSI 99-D000 AND JC 26L00021001.  NO ODORS OR NOISES NOTED.  OK FOR SERVICE.
